# SDR SWIA201439374

- Difficulty date: September 14, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 29,805 hours, 24,232 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Lever
- Condition: Chafed
- Location: Autothrottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, AUTOTHROTTLE RETURN LEVER CHAFED 1.25 INCHES BELOW CAM FOLLOWER ROLLER END OF LEVER.   BLENDED AUTO THROTTLE RETURN LEVER IAW EA.
